Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Mathematical problems

Author: David Hilbert
Journal: Bull. Amer. Math. Soc. 37 (2000), 407-436
Published electronically: June 26, 2000
MathSciNet review: 1779412
Full-text PDF

Additional Information

PII: S 0273-0979(00)00881-8
Published electronically: June 26, 2000
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 8 (July 1902), 437–479.
Originally published as Mathematische Probleme. Vortrag, gehalten auf dem internationalen Mathematike-Congress zu Paris 1900, Gött. Nachr. 1900, 253-297, Vandenhoeck & Ruprecht, Göttingen. Translated for the Bulletin, with the author’s permission, by Dr. Mary Winston Newson, 1902.
Dedicated: Lecture delivered before the International Congress of Mathematicians at Paris in 1900.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia